Keywords (1)

Convex Polygons are Cover-Decomposable

Convex Polygons are Cover-Decomposable,10.1007/s00454-009-9133-y,Discrete & Computational Geometry,Dömötör Pálvölgyi,Géza Tóth

Convex Polygons are Cover-Decomposable   (Citations: 6)
BibTex | RIS | RefWorks Download
We show that for any open convex polygon P, there is a constant k(P) such that any k(P)-fold covering of the plane with translates of P can be decomposed into two coverings.
Journal: Discrete & Computational Geometry - DCG , vol. 43, no. 3, pp. 483-496, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: